# SDR 03FDEA01689

- Difficulty date: October 2, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1150 FRAME GOUGED AT LBL 13 & LBL 15  WL 163  IN RADIUS.  REPAIRED FRAME FAIL SAFE BS 1150, LBL 13 & 15, WL 163.  ALL IAW  SRM 51-40-3.
